Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor Withdrawl: have hope but be careful roomy

Posted by KimberlyDi on November 10, 2003, at 13:01:56

In reply to Re: Effexor withdrawl symptoms KimberlyDi, posted by roomy on November 9, 2003, at 8:09:17

I, for once, am experiencing some relief at how easily I'm decreasing from 150mg to 75mg. (300mg to 225mg to 150mg was difficult.) I've decreased this time by accident since my doc wanted me to stay at 150mg for awhile. I missed my morning dosages over the weekend. To my amazement, no zaps or sickness yet.

There's hope.

For about 6 days now, I've also been taking 25mg x2 daily of Imipramine so it either helps or it's just coincidence that I didn't suffer like I have in the past during a decrease.

Get on something else to ease you through the withdrawal. And be careful. I made a half-hearted suicide attempt just 10 days ago (I must have a high tolerance to sleeping pills). The despair can be overwhelming.

It DOES get better. Take the tapering slowly. It makes it much more manageable.

KDi in TX


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KimberlyDi thread:1016
URL: http://www.dr-bob.org/babble/20031105/msgs/278228.html